MAUDE Adverse Event Report: EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CMAEK00
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that centrimag adult extracorporeal membrane oxygenation (ecmo) was cracked and leaking blood.The crack was at the base of the oxygenator above where the inlet (venous blood) came into the oxygenator.The unit was exchanged.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was additionally reported that the issue occurred immediately after the initiation of the support.The patient did not have any adverse effect.It was unknown how the oxygenator become cracked.The crack was lower third of the oxygenator, between the heater/cooler hook ups.No issues were noted during priming, which was done prior to treatment.No photos or videos would be provided.
 
Additional Manufacturer Narrative
Section g4: there was no patient involved in this event.The pma # provided is associated with the device¿s most recent approval.Manufacturer's investigation conclusion: the reported crack and blood leak could not be confirmed as no product or images were provided for evaluation.A specific root cause for the reported event could not be conclusively determined.The oxygenator from the centrimag pre-connected pack, serial number 20457878, was not returned for evaluation.The centrimag pre-connected pack instructions for use (ifu) rev.B, is currently available.The ifu contains the following general warnings: -only trained personnel should use the pack.-a backup pack must be available immediately near the primary pack during support.-do not use excessive or damaging force when handling the pack.-frequently monitor the patient and circuit.-if a pack component is dropped and damaged, replace the component.Under the section titled ¿prime the centrimag pre-connected pack,¿ the ifu warns to monitor the circuit for leaks or other product anomalies.Replace the pack if it does not operate as expected.The relevant sections of the device history record (dhr) for the centrimag adult extracorporeal membrane oxygenation (ecmo) kit (cmaek), serial # (b)(6), were reviewed and showed no deviations from manufacturing or quality assurance specifications.The production documentation for the cmaek oxygenator (eurosets part #us5591; lot #7887204) was reviewed by the supplier (eurosets), and it was confirmed that all tests from the production process were compliant with the technical specifications.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
CENTRIMAG ADULT ECMO KIT (US)
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23322591
Report Number3003752502-2025-00035
Device Sequence Number9938204
Product Code DTZ
UDI-Device Identifier05415067036414
UDI-Public(01)05415067036414(17)270205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMAEK00
Device Catalogue NumberCMAEK00
Device Lot Number7887204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/09/2025
01/29/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/22/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown